Hepatitis C Community
Shaky
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Shaky

Hello again everyone!

My son was able to get off the Incivek a couple of weeks ago which I thought was a good thing but for some reason he is very miserable and crabby!  He is also complaining alot of being light headed, shaky and dizzy.  Before this, he went through the first 3 months like a warrior!  Now he seems like he's feeling worse?! Is this common?

6 Comments Post a Comment
Blank
Avatar_m_tn
The longer we treat the more the meds where us down, has he had is HGB checked? Might be becoming anemic....... Best to him.
Blank
766573_tn?1365170066
I read your other posts & the emphasis of obtaining your son's medical records would be a big help. If you could retrieve them real quick like and enter his baseline HGB and maybe what it was on his last labs it might rule out a common side effect called Hemolytic Anaemia. Mine kicked in exactly three weeks after I stopped the Incivek and I can definitely related to being dizzy and shaky.

I knew my energy was draining and it would frustrate me since others functioned so well. I kept thinking it was "Riba Rage" since I would get so frustrated ...and crabby.

Other than that, without more detailed and/or factual information I am not sure what to say since general malaise is a common side of lots of HCV meds.


Hope your boy feels better soon♥
Blank
2061362_tn?1353283118
I agree with Can Do Man. The meds build up in our bodies over time and enhance side effects. is he drinking enough water, will flush residual drugs from body? Has he had his hgb checked recently? The diziness and light headedness could be from anemia. The crabbiness is a big side effect of the dual therapy, and common; it is lovingly called riba rage. Again. is he drinking lots of water and getting some moderate exercise (short walks, a little cleaning or cooking, etc...)? Tell him to hang in there and if it gets unmanageable, maybe talk to Dr. about antidepressents, if he or even you feels it may be an issue. Depression is also another side effect. Also I know when I completed Incivek,  I was crabbier and more stressed than normal after completing Incivek. I had this unrealistic fear that if I stop the incivek, the virus would come back. It wore on me emotionally until recently. Also there is such a thing as incivek hangover, in which you do feel worse. There have been many that experienced this.
Blank
317787_tn?1373214989
Hi I agree with everyone above.  The are so helpful.  This is such a great place to people to get help.
It does sound like his HGB may be low.  I had the same symptoms and in fact stopped driving until I finished treatment
Best to you and your son
Dee
Blank
317787_tn?1373214989
p.s. during my tx I focused on getting through the first 12 weeks, just had to get there.  I thought it would be better without the Incivek and a few weeks later it was.  But...the other two drugs were there and it was uncomfortable
I thank God I had this forum and my husband during the tx
Blank
Avatar_f_tn
There us no way to describe how this medicine impacts you.  There are things that can be done to help reduce the side effects a bit but it will be a tough ride.

After incivek, I felt better for not having to eat fat and the itching got a bit better, etc.  But the RIBA rage and depression from interferon kept growing. Not an expert but as i understand it, depression is a very common side effect of treatment.  It often exhibits itself as crabbiness.  Interferon is know to disrupt the way your body responds to neurotransmitters.  Anti depressants heL compensate for this.  He should talk to his doc, I kept trying to tough it out and regret it.  Here is some info.  He should talk to his doc.

http://health.howstuffworks.com/mental-health/depression/questions/how-do-antidepressants-work.htm

In regards to the shakes etc.  He should talk to the doc about this too.  As others have mentioned anemia is another common side during tx.  One thing I noticed.  I could not handle carbs during or for a long time post tx.  Sugars, pasta, potatoes, breads, etc.  Not good. I also needed to drink water and more water.  Even just fruits could be bad.  I did better when I had a protein at the same time.  I started drinking one zero vitamin water a day and I think this helped.  I stopped eating meals as much as having smaller healthy snacks on hand. Sometimes a little something like a snack bar or nuts helped curb the dizzy shaky felling.  

Your sons doctor is the best one to advice him.  This was some of what helped me get through tx but my blood work showed I was not bad enough to need rescue drugs.  

Hope he feels better soon.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
Avatar_f_tn
Blank
Livelife777
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar_f_tn
Blank
susan400
FL
Avatar_m_tn
Blank
can-do-man
IN
317787_tn?1373214989
Blank
Dee1956
DC
1815939_tn?1377995399
Blank
pooh55811